Taking celebrex with plavix

Common Questions and Answers about Taking celebrex with plavix

celebrex

This might not be the place to post this but my boyfriend and I have been trying to find help figuring this out. He is taking a list of medicines for different things. The reason we are both worried is he just keeps falling asleep in the middle of the day and we are not sure what is causing it because he sleeps at least 9 hours every night. the list of medicines are Lisinopril, Elavil, Plavix, Aspirin, Zoloft, Zocor, Coreg, Flextra, Celebrex, Ala-Hist D, Carbatrol.
I'm on Plavix and aspirin and Celebrex and I have to stay off of the Plavix for a week before and the other 2 meds 24 hours before. They might still allow you to have the spinal injection tomorrow depending on how many you have taken and how long you were supposed to be off of them before the injections. How long did they tell you to stay off of the ibuprofen before the injections? I wish you the very best and hope that you will get the relief that you deserve from your injections.
Will now consider dreaded Celebrex, but he said to increase aspirin a lot when taking Celebrex, if not on Plavix. Now off Plavix for years. Local Cardio does not like the idea of celebrex, and especially no way to Cortizone, and I agree that Cortizone (steroid) not an option. Any one extensively investigate this as I have?
One of the main reasons also that I can't take them is that they can cause your blood pressure to increase, which is what the last one I tried did (Celebrex). I don't normally have trouble with my blood pressure (other than white coat hypertension when I go to teh doctor's!), but that one raised my blood pressure so high (178/102) that the docs were very concerned that I might have a stroke.
Do you take any blood-thinners such as Plavix or coumadin or for that fact any aspirin or Celebrex or anything along that line of medications? May I ask if you completed all of your Physical Therapy after your TKR? With your knee feeling as if it has "a tight rubber band around it", it sounds as if your muscles have tightened up quite a bit. That must be extremely uncomfortable for you. :( Which Doctor are you going to see on July 5th?
I'm doing REALLY well considering that I removed the 12 Fentanyl Patch last Friday AND haven't had ANY BT meds since LAST Friday morning!! Also, NO Celebrex as well, of course, as no Plavix or Aspirin since last Wednesday. The ONLY thing that I have noticed is that my ARTHRITIS in my hands has returned Full-Force ESPECIALLY in my thumbs!! This is ONE reason that I haven't been posting much the past few days.
I'm wondering if it has something to do with the meds that he is on. He had a stent put in about 6 months ago and is now taking 40mg of Zocor, 75mg of Plavix and 325mg of asprin daily. Does anyone else take these meds? Should he speak with his cardio dr, internist or dermatologist?
MedHelp Health Answers